MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE
Model Number 03.010.441
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon was performing a suprapatellar tibial nail and had issues with the aiming arm, not hardening and during the process, while removing the unknown coupling bolt, the tibial nail was stripped two (2) endcaps for tibial nail were damaged.I don¿t have a lot numbers they were discarded.Three items need to be replaced, during this process the aiming arm, unknown instrument, and coupling bolt.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This is report 5 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part: 03.010.441.Lot: 190103-101.Manufacturing site: selzach.Supplier: leitner ag.Release to warehouse date: july 22, 2019.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6: health effect - impact code.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was surgical delay of thirty (30) minutes.

Brand Name
AIMING ARM FOR SUPRAPATELLAR
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13416120
Report Number2939274-2022-00307
Device Sequence Number3886733
Product Code JDS
UDI-Device Identifier10886982068835
UDI-Public(01)10886982068835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.441
Device Catalogue Number03.010.441
Device Lot Number190103-101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2022
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI END CAP T40 SD 5 EXT F/TI TIB NL-EX; TI END CAP T40 SD 5 EXT F/TI TIB NL-EX; UNK - COUPLING BOLT; UNK - INSERTION INSTRUMENT; UNK - NAILS: TIBIAL
Patient Age40 YR
Patient SexFemale